# SDR SIMA200735302

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 20,435 hours, 10,693 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 2888
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4105 - CREW CALLED TO REPORT LANDING GEAR AIR GROUND FAIL MSG ON TAKEOFF AND GEAR WOULD NOT INITIALLY RETRACT.  CREW DID GET GEAR UP.  ALSO RECEIVED BLEED 2 CLOSED MESSAGE.  AC LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR PROX SWITCH AND FUNCTIONAL CHECK OF PROX SWITCH IAW EMB 145 32-63-00 AND PERFORMED EXTENSION RETRACTION TEST IAW EMB AMM 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
